Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Swelling in right leg, small bruise, no pain, itching. On anti inflammatory cream. Treatment?

Hi i have a swollen rt leg for almost 4 months now.At first, it was only a small bruise but after a few months it getting worst.I dont rember if hit myself into smthing. It suddenly appeared. The worst apart is no pain, no itch or anthing.The swollen spot kept moving to another side. Doc states it happened sometimes during my period when the all of my blood didnt come out. He prescribed me anti inflammaory cream it healed for a fewweeks but not completely healed. The swollen turned out to black or blue. Now that i dont have a cream my rt leg was reddened that looks like edema . Im worried i dnt knw whats wrong wit me any suggestion
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The increase in the swelling on your leg could be due to an inflammation in the area. Coagulation profile and other systemic diseases also need to be ruled out after proper investigations. Bony injury needs to be ruled out after an X-ray.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor